Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21683
Buch, A; Kresch, A; Tamvakis, H; Yong, A (2005). Grothendieck polynomials and quiver formulas. American Journal of Mathematics, 127(3):551-567.
Fulton's universal Schubert polynomials give cohomology formulas for a class of degeneracy loci, which generalize Schubert varieties. The K-theoretic quiver formula of Buch expresses the structure sheaves of these loci as integral linear combinations of products of stable Grothendieck polynomials. We prove an explicit combinatorial formula for the coefficients, which shows that they have alternating signs. Our result is applied to obtain new expansions for the Grothendieck polynomials of Lascoux and Schützenberger.
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Deposited On:||08 Feb 2010 14:26|
|Last Modified:||28 Nov 2013 00:52|
|Publisher:||The Johns Hopkins University Press|
|Citations:||Web of Science®. Times Cited: 4|
Scopus®. Citation Count: 4
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page